按条件检索“1,174”条记录

已选条件: 数据来源: CNKI × 数据来源: WOS × 数据来源: EI × 数据来源: CSSCI × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1161. On orthogonal (0, f)-factorizations CSCD SCOPUS SCIE

作者:Feng, HD

作者机构:[冯好娣] 山东大学数学学院, 济南, 山东 中国,中国

来源:ACTA MATHEMATICA SCIENTIA,1999,Vol.19,Issue.3,332-336

WOS被引数:8

资源类型:期刊论文

WOS:000082637300012

1162. Integro-differential equations on unbounded domains in Banach spaces CSCD SCOPUS SCIE

作者:Guo, DJ

作者机构:[郭大钧] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1999,Vol.20,Issue.4,435-446

WOS被引数:3

资源类型:期刊论文

WOS:000084382200007

1163. Revisions of convolution model of reflected seismic wave CSCD SCOPUS SCIE

作者:Huang, GY

作者机构:[黄光远] 山东大学数学所, 济南, 山东 中国,中国

来源:CHINESE PHYSICS LETTERS,1998,Vol.15,Issue.11,851-853

WOS被引数:3

资源类型:期刊论文

WOS:000077372900025

1164. Periodic boundary value problems for impulsive integro-differential equations of mixed type in Banach spaces CSCD SCOPUS SCIE

作者:Liu, XZ; Guo, DJ

作者机构:[刘新芝] 法国滑铁卢大学, 法国,中国.;[郭大钧] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1998,Vol.19,Issue.4,517-528

WOS被引数:8

资源类型:期刊论文

WOS:000077269400015

1165. Global existence of solutions for a strongly coupled reaction-diffusion system CSCD SCOPUS SCIE

作者:Jiang, CS; Li, HF

作者机构:[江成顺] 山东大学数学系, 济南, 山东 中国,中国.;[李海峰] 郑州纺织工学院, 郑州, 河南 中国,中国

来源:ACTA MATHEMATICA SCIENTIA,1998,Vol.18,Issue.1,1-10

资源类型:期刊论文

WOS:000080165100001

1166. The Goldbach-Vinogradov theorem with three primes in a thin subset CSCD SCOPUS SCIE

作者:Liu, JY

作者机构:[刘建亚] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1998,Vol.19,Issue.4,479-488

WOS被引数:3

资源类型:期刊论文

WOS:000077269400011

1167. Initial value problems for second order impulsive integro-differential equations in Banach spaces CSCD SCOPUS SCIE

作者:Guo, DJ

作者机构:[郭大钧] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1997,Vol.18,Issue.4,439-448

WOS被引数:13

资源类型:期刊论文

WOS:A1997YJ54300005

1168. Conformal deformation of complete surface with negative curvature CSCD SCOPUS SCIE

作者:Zhou, DT

作者机构:[周德堂] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1997,Vol.18,Issue.2,173-180

资源类型:期刊论文

WOS:A1997XG38400004

1169. Nonlinear plasma oscillation with a fractional harmonics and analysis in the time-frequency spectrum CSCD SCOPUS SCIE

作者:Huang, GI; Li, YP; Huang, GY; Holback, B

作者机构:[黄光力] 中科院紫金山天文台, 南京, 江苏 中国,中国.;[李友平] 中科院紫金山天文台, 南京, 江苏 中国,中国.;[黄光远] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE PHYSICS LETTERS,1997,Vol.14,Issue.11,857-860

资源类型:期刊论文

WOS:A1997YG25700016

1170. Some almost all results concerning the Pjateckii-Sapiro prime numbers CSCD SCOPUS SCIE

作者:Fischer, D; Zhan, T

作者机构:[展涛] 山东大学数学所, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1996,Vol.17,Issue.3,279-288

WOS被引数:1

资源类型:期刊论文

WOS:A1996VN34600004

1171. ODES IN BANACH-SPACES AND FIXED-POINTS OF WEAKLY INWARD MAPS CSCD SCIE

作者:HAN, ZQ

作者机构:[韩志清] 山东大学数学系, 济南, 山东 中国,中国

来源:ACTA MATHEMATICA SCIENTIA,1995,Vol.15,Issue.1

WOS被引数:1

资源类型:期刊论文

WOS:A1995QT84700009

1172. ON SMOOTH NUMERICAL-MODEL CSCD SCIE

作者:XIE, LT; LIU, JH

作者机构:[谢力同] 山东大学数学所, 济南, 山东 250100, 中国.;[刘家壮] 山东大学数学所, 济南, 山东 中国,中国

来源:ACTA MATHEMATICA SCIENTIA,1994,Vol.14,Issue.1

资源类型:期刊论文

WOS:A1994NV34000006

1173. ON THE ERROR FUNCTION OF THE SQUARE-FULL INTEGERS CSCD SCIE

作者:ZHAN, T

作者机构:[展涛] 山东大学, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1989,Vol.10,Issue.2

资源类型:期刊论文

WOS:A1989AF53200008

1174. REGULAR k-COVERED GRAPHS CSCD SCIE

作者:刘桂真

作者机构:[刘桂真]Dept. of Math., Shandong Univ., Jinan,China

来源:Acta Mathematica Scientia,ACTA MATHEMATICA SCIENTIA,1989,Vol.9,Issue.2,227-230

资源类型:期刊论文

WOS:A1989AK69100010

共 59 页, 1,174 条记录

TOP